# SDR DXTA2025021702380

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N963QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0416
- Aircraft time: 65 hours, 42 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN CLOSING THE MAIN CABIN DOOR IT TAKES EXTRA "BUMP FORCE" ON THE HANDLE TO GET THE LIGHT TO EXTINGUISH AND THE DOOR TO LOCK. WHEN OPENING THE DOOR, THE RED BUTTON DOES NOTHING UNTIL FORCING THE HANDLE MORE FORCABLY DOWNWARD SO IT IS TIGHT AGAINST THE STOP. IT SEEMS THE HANDLE ISNT GOING ALL THE WAY TO THE DOWN POSITION UNLESS EXTRA FORCE IS PUT ON THE HANDLE. ARRIVED AT AIRCRAFT AND VERIFIED DISCREPANCY". REMOVED STAIRS ADJUSTED #2 PUSHROD AND REINSTALLED STAIRS. LATCH HANDLE IS NOW EASY'' TO MOVE AND WILL LATCH PROPERLY AND THE DOOR OPEN LIGHT WILL SHUT OFF AFTER CLOSING WITH NO ADDITIONAL FORCE NEEDED. WORK PERFORMED IAW CE 680A AMM 52-10-04.
